# SDR DALA2015032702452

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 34,792 hours, 15,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PASSENGER DOOR EXT EMERGENCY LIGHT INOPERATIVE.  FOUND BATTERY PACK CONNECTOR LOOSE.  RESECURED CONNECTOR.
